Limit theorems for logarithmic averages of random vectors

Berkes, Istvan, Horvath, Lajos, Berkes, István, Horváth, Lajos . Mathematische Nachrichten 1998. 195 :5-16

Locate this article in:

Bibtex

@article{CIS-150495,
  Author = {Berkes, Istvan and Horvath, Lajos and Berkes, István and Horváth, Lajos},
  Title = {Limit theorems for logarithmic averages of random vectors},
  Journal = {Mathematische Nachrichten},
  Volume = {195},
  Year = {1998},
  Pages = {5--16},
  Keywords = {Ornstein-Uhlenbeck process}
}

Similar articles